# SDR DALA2023083107113

- Difficulty date: August 29, 2023
- Submitted: August 31, 2023
- Operation: Air carrier
- Aircraft: N692DL
- Make and model: Boeing 757232
- Aircraft serial: 29724
- Aircraft time: 74,567 hours, 31,661 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0692 SEVERAL CORROSION ON SIDE PANEL BTW STA 1540 TO 1560 LBL 20.9 AT AFT CARGO COMPARMENT. CORRECTIVE ACTION: SUMMARY OF NRC 00597, SIDE PANEL BTW STA 1540 TO 1560 LBL 20.9 WAS REPAIRED PER B757-200 SRM 53-00-53. (2943476)
